xanax abuse

What makes it Dangerous to Combine Valium or Xanax and Oxycodone or Vicodin?

Both opioid medications, such as oxycodone and Vicodin, and benzodiazepines, like Xanax and Valium, have a high potential for habit and abuse when they are taken alone. Equally of these kind of medications are high on the set of drugs that lead to overdose and prescription medication deaths.

Do no mix  Xanax and Oxycodone or Vicodin

According to the American Society of Craving Medicine, in 2014, there were 18, 893 pharmaceutical drug painkiller-related overdose deaths in the US. Between 99 and 2006, there was a 250 percent increase in fatal overdoses in the United States anticipated to opioid painkillers; more than half of the people overdoses were due to a combo of opioid painkillers and another medication, most typically benzodiazepines. For people in the hospital due to a benzodiazepine overdose between 1998 and 2008, 95 percent of that time period, benzodiazepines were combined with another drug; in fifty four. 2 percent of those cases, opiate drugs, both heroin and prescription pain relievers, were the other medication in the combination.

This kind of combo definitely seems to be especially dangerous because benzodiazepines enhance the “high” from opioid painkillers. When ever people become hooked on opioid painkillers like Vicodin or oxycodone, they can produce a tolerance over time so they do not experience the same impact; however, when these individuals add benzodiazepines to the mix, they can go back to the same optimistic feeling they had the first time they mistreated opioids.

 

What happens when you mix Opioid Painkillers and Benzodiazepines?

It will be possible to overdose on either opioid painkillers, like Vicodin or oxycodone, or benzodiazepines, like Xanax and Valium, alone.

Symptoms of an opioid overdose can include:

  • Pinpoint students
  • Unconsciousness
  • Retarded, irregular, depressed, or halted breathing

Indications of benzodiazepine overdose include:

  • Dilemma
  • Gradual or shallow deep breathing
  • Unresponsiveness, either awake or other than conscious

One of the two biggest problems with combining opioid painkillers like Vicodin or oxycodone with benzodiazepines like Xanax or Valium is the void of oversedation. This kind of is the inability to wake up or act in response to stimuli, which can put individuals at risk of falling, if they are standing, or triggering a serious vehicle accident, if they are driving. Persons can also slip into a coma.

In addition, both opioid painkillers and benzodiazepines can change breathing habits – specifically, they can both depress breathing. This problem brings about a lack of oxygen to the brain, eventually shutting down essential organ systems, bringing about brain damage and even fatality.

Leave a Reply

Your email address will not be published. Required fields are marked *